# SDR SWIA201438837

- Difficulty date: July 8, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 32,234 hours, 27,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE, BS 484 OUTSIDE FUSELAGE INTERCOSTAL HAS SUSPECT CRACK AT UPPER RADIUS.  C-CHECK, REPLACED INTERCOSTAL IAW SRM.
